Results: 1-8 |
Results: 8

Authors: JOE H STEYN DG SUSKO E
Citation: H. Joe et al., ANALYSIS OF TRENDS IN TROPOSPHERIC OZONE IN THE LOWER FRASER VALLEY, BRITISH-COLUMBIA, Atmospheric environment, 30(20), 1996, pp. 3413-3421

Authors: GOLDSTEIN KP PHILIPSON TJ JOE H DAUM RS
Citation: Kp. Goldstein et al., THE EFFECT OF EPIDEMIC MEASLES ON IMMUNIZATION RATES, JAMA, the journal of the American Medical Association, 276(1), 1996, pp. 56-58

Authors: JOE H HU TH
Citation: H. Joe et Th. Hu, MULTIVARIATE DISTRIBUTIONS FROM MIXTURES OF MAX-INFINITELY DIVISIBLE DISTRIBUTIONS, Journal of Multivariate Analysis, 57(2), 1996, pp. 240-265

Authors: MARLEY AAJ REGENWETTER M JOE H
Citation: Aaj. Marley et al., RANDOM UTILITY THRESHOLD MODELS OF SUBSET CHOICE, Journal of mathematical psychology, 40(4), 1996, pp. 360-360

Authors: JOE H
Citation: H. Joe, TIME-SERIES MODELS WITH UNIVARIATE MARGINS IN THE CONVOLUTION-CLOSED INFINITELY DIVISIBLE CLASS, Journal of Applied Probability, 33(3), 1996, pp. 664-677

Authors: JOE H
Citation: H. Joe, APPROXIMATIONS TO MULTIVARIATE NORMAL RECTANGLE PROBABILITIES BASED ON CONDITIONAL EXPECTATIONS, Journal of the American Statistical Association, 90(431), 1995, pp. 957-964

Authors: CLARKSON DB FAN YA JOE H
Citation: Db. Clarkson et al., A REMARK ON ALGORITHM-643 - FEXACT - AN ALGORITHM FOR PERFORMING FISHERS EXACT TEST IN R X C CONTINGENCY-TABLES, ACM transactions on mathematical software, 19(4), 1993, pp. 484-488

Authors: JOE H
Citation: H. Joe, PARAMETRIC FAMILIES OF MULTIVARIATE DISTRIBUTIONS WITH GIVEN MARGINS, Journal of Multivariate Analysis, 46(2), 1993, pp. 262-282
Risultati: 1-8 |